Über elliptisch-konvexe Ovale

P. Böhmer

Mathematische Annalen (1905)

  • Volume: 60, page 256-262
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Böhmer, P.. "Über elliptisch-konvexe Ovale." Mathematische Annalen 60 (1905): 256-262. <http://eudml.org/doc/158189>.

author = {Böhmer, P.},
journal = {Mathematische Annalen},
pages = {256-262},
title = {Über elliptisch-konvexe Ovale},
url = {http://eudml.org/doc/158189},
volume = {60},
year = {1905},

AU - Böhmer, P.
TI - Über elliptisch-konvexe Ovale
JO - Mathematische Annalen
PY - 1905
VL - 60
SP - 256
EP - 262
UR - http://eudml.org/doc/158189
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.